Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

No periods after abortion. Ultrasound normal. Faint line in pregnancy test. Am I pregnant?

i had undergone abortion on 13 june,2012 and since then i have no periods.I had undergone a whole abdomen ultrasound on 7 aug,2012.everything was normal.and then i had unprotected sex three times,and yesterday I went for pregnancy test with pregnacy kit and got a fader line in the test section,So am i pregnant?i have been prescribed modus 10 by doctor getting periods,so will it terminate pregnancy?
Asked On : Mon, 3 Sep 2012
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response


If you had an unprotected intercourse 3 times then there can be chances of early pregnancy.

You had abortion almost 3 months back and it is very unlikely to have a positive test.

It can be a false negative test also

Get it repeated after 15 days and blood tests for HCG levels.

You can take progesterone as advised by your doctor , there is no harm in taking it if you don't want to continue pregnancy

Best wishes
Answered: Mon, 3 Sep 2012
I find this answer helpful
OBGYN, Maternal and Fetal Medicine Dr. Srividhya's  Response
It appears that you are pregnant. Tablet modus is a progesterone harmone pill, it will not induce abortion. Anyway get a blood test done for confirmation of pregnancy( Serum beta HCG). Scan does not help in detecting early pregnancy.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor